# SDR SWAA2023110816815

- Difficulty date: November 1, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 51,137 hours, 29,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EXTERNAL LOWER EMERGENCY LIGHT INOP 2023-637855<[01] R/H AFT EXTERNAL LOWER EMERGENCY LIGHT IAW B737-700 AMM 33-51-04-960-801. TEST IS OK;[02] CORRECTED STEP 1: REPLACED R/H AFT EXTERNAL LOWER EMERGENCY LIGHT IAW B737-700 AMM 33-51-04-960-801. TEST IS OK;[03] REPLACED R/H AFT EXTERNAL LOWER EMERGENCY LIGHT IAW B737-700 AMM 33-51-04-960-801. TEST IS OK
